# SDR UPS99229990

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, ON REMOVAL OF FASTENERS CORROSION FOUND ON VERT FLANGE UPPER CHORD REAR SPAR BS 870 CENTER SECTION AT RBL 35 APPROX.  UPPER CHORD REPLACED IAW SNN MRO EO 99-14-015 UPS ENGINEERING FILE NR 727-51-2060.
